# SDR MASA20210308070

- Difficulty date: February 14, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942S
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM [UPPER/AFT FLANGE] IN STA FS=280 AND 11RBL TO 13RBL AT PAX FWD WET AREA|FLOOR BEAM WAS REPLACED FRO A NEW ONE PER CRJ900 SRM 51-92-06-001-001-A01 AND SRM 51-42-71-001-001-A01
